# SDR HEEA0014413

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6100R
- Make and model: Snias AS350B2
- Aircraft serial: 2862
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 648180101
- Condition: Fluctuates
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLUCTUATES IN-FLIGHT, TO HIGH SIDE.
